# SDR AALA201612239010

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 51,976 hours, 22,168 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Condition: Faulted
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AT 70 KTS ECAM MESSAGE INDICATED ENGINE THRUST LEVERS NOT SET.  REJECTED TAKE OFF. ACCOMPLISHED OPERATIONS TEST OF THROTTLE CONTROL UNIT IAW AMM 76-11-00 AND ACCOMPLISHED LAND 3 CAPABILITY  / TEST IAW AMM 22-97-00.
